# SDR SWAA2021051264103

- Difficulty date: April 13, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 54,341 hours, 36,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL AT EQUIPMENT ELECTRONIC COMP (1 EA). REPAIRED FLOOR PANEL EQUIPMENT ELECTRONIC COMP IAW B737700 SRM 5300502R9 REPAIR 9 AND B737700 SRM 5300502R0 REPAIR GENERAL TOOL USED CALIPER PN 500464 SN 11572544 DUE DATE 15JAN22 HOT BONDER PN HCS9200B SN 18165044 DUE DATE 15FEB22 SCALE PN CL5000 SN AE 407337 DUE DATE 23JUL21
